# SDR 95FDEA11127

- Difficulty date: August 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N271FE
- Make and model: Boeing 727233
- Aircraft serial: 22036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T6
- Condition: Dented
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON FRAME, STA 660 LT BETWEEN STR 23-25L.  TRIMMED OUT AND REMOVED DENT ON FRAME STA 660L STR 23-25L.  REPAIRED FRAME PER FEDEX SRM 51-40-3.
